RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 1, Pages 55–63 (Mi fpm1290)  

This article is cited in 1 scientific paper (total in 1 paper)

A category-theoretic approach extending the notion of connection in a natural way, and its application to the geometry of differential systems

L. E. Evtushika, O. M. Omelyanb

a M. V. Lomonosov Moscow State University
b Immanuel Kant State University of Russia

Abstract: We give the widest geometrical generalization of the notion of connection in fiber spaces that allows one to adequately construct the geometry of ordinary differential systems of any order. In this area, there is a theory of nonlinear stable connections developed by the first author. Here we apply it to fourth-order systems.

Full text: PDF file (117 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 177:4, 551–557

Bibliographic databases:

UDC: 514.76

Citation: L. E. Evtushik, O. M. Omelyan, “A category-theoretic approach extending the notion of connection in a natural way, and its application to the geometry of differential systems”, Fundam. Prikl. Mat., 16:1 (2010), 55–63; J. Math. Sci., 177:4 (2011), 551–557

Citation in format AMSBIB
\Bibitem{EvtOme10}
\by L.~E.~Evtushik, O.~M.~Omelyan
\paper A~category-theoretic approach extending the notion of connection in a~natural way, and its application to the geometry of differential systems
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 1
\pages 55--63
\mathnet{http://mi.mathnet.ru/fpm1290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2786491}
\transl
\jour J. Math. Sci.
\yr 2011
\vol 177
\issue 4
\pages 551--557
\crossref{https://doi.org/10.1007/s10958-011-0480-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052260598}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1290
  • http://mi.mathnet.ru/eng/fpm/v16/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. M. Omelyan, “O metricheskoi svyaznosti Levi-Chivita na raspredelenie ploskostei”, Mezhdunar. nauch.-issled. zhurn., 2018, no. 12(78), 26–30  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:192
    Full text:84
    References:17
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020